Previous |  Up |  Next


Title: Halfnets and partial $\frak J$-loops (English)
Title: Polotkáně a parciální $\frak J$-lupy (Czech)
Author: Jachanová, Jaroslava
Language: English
Journal: Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
ISSN: 0231-6048
Volume: 18
Issue: 1
Year: 1979
Pages: 117-134
Summary lang: Czech
Summary lang: Russian
Category: math
Keyword: incidence relation
Keyword: k-seminets
Keyword: k-nets
Keyword: halfnets
Keyword: extension chain
Keyword: free nets
MSC: 20N05
MSC: 51A25
MSC: 51A45
idZBL: Zbl 0438.20050
idMR: MR0589853
Date available: 2009-01-29T15:20:02Z
Last updated: 2015-03-16
Stable URL:
Reference: [1] R. Baer: The homomorphism Theorems for Loops.Amеr. Jour. Math. 67 (1945), 450-460. Zbl 0063.00166, MR 0012302, 10.2307/2371960
Reference: [2] R. H. Bruck: A Survey of Binary Systems.Ѕpringеr-Vеrlag Nеw York-Hеidеlbеrg-Bеrlin 1973.
Reference: [3] G. E. Batеs: Free Loops and Nets and their Generalisations.Аmег. Jouг. Mаth. 69 (1947), 499-550. MR 0021001
Reference: [4] B. Д. Белодcов: Aлгeбpauчeзкue cemu u квaзuгpynnы.Kимижев 1971.
Reference: [5] V. Hаvеl: Homomorphisms of Nets of Fixed Degree, with singular Poìnts on the same Line.Czеch. Mаth. Jоur., 26 (101) 1976, 43-54. MR 0392619


Files Size Format View
ActaOlom_18-1979-1_12.pdf 2.256Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo